# SDR 20010207SG007

- Difficulty date: December 4, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N523AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30232
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 28842382
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE SERVICING APU FOUND A HOLE ABOUT 2 INCHES IN DIAMETER AND A CRACK ABOUT 3 INCHES LONG IN THE BLEED AIR TEE DUCT.  REPLACED THE TEE DUCT PER MM 49-53-01, OPERATIONAL CHECKED OK.  (M)
